# SDR AALA2019032109002

- Difficulty date: March 19, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 53,290 hours, 22,233 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: S256T0118
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE ALTERNATE FLAPS SYSTEM FAILED DURING AN INFLIGHT CHECK,  LEADING EDGE DEVICES EXTENDED, HAD ZERO TRAILING EDGE FLAP MOVEMENT.  MAINTENANCE REPLACED THE ELECTRIC FLAP MOTOR IAW AMM 27-51-53-401. OPS CHECKED GOOD IAW AMM 27-51-00-860-802.
